# SDR FDEA202212053027

- Difficulty date: December 5, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: SR115200017008
- Part serial: 17FMFFG0034845
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE PIN AND LOBES ARE RUSTED ON AFT LWR CARGO DOOR.  REMOVED RUST ON HINGE PINS AND LOBES ON AFT CARGO DOOR. REMAINING THICKNESS AT SPOTFACE .490 WITHIN LIMITS IAW 52-30-16-1A, FIG 101, SHEET#2,  MAJOR REPAIR.
